# SDR IPXA2020022152335

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 31,485 hours, 18,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CRGO COMPARTMENT FLOOR PANEL 231XJF DAMAGEDFABBED PANEL 231XJF FROM 5024N400001SS-G BATCH#3525521 PER SREO B757-5320-9692-K
